MAUDE Adverse Event Report: MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM

MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM
Model Number 50T-RESR-MAXX
Medical Device Problem Codes Unintended Collision (1429); Unintended System Motion (1430); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On january 12, 2026, medbloc, the authorized distributor, notified motion concepts lp of an incident involving a motion concepts wheelchair in the field.According to the distributor, the wheelchair system had been sold to action seating & mobility, tulsa, ok, which is also responsible for the unit's ongoing service and maintenance.The dealer reported that the end-user was operating the wheelchair on a downhill slope with her dog along side when the unit veered uncontrollably to the left.The wheelchair collides to a curb, resulting in the user being ejected from the chair.The dealer reported that the end user sustained a femur fracture due to the incident.Medical treatment was required, and surgical intervention for the fracture was performed on (b)(6) 2026.In addition to the reported user injury, the wheelchair sustained structural damage, specifically to the front fork assembly.
 
Additional Manufacturer Narrative
The subject wheelchair system was shipped by motion concepts lp to medbloc, the motion concepts u.S.Importer/distributor, on march 14, 2023, per dealer order.The system was subsequently sold by medbloc to action seating & mobility, tulsa, ok on march 17, 2023.Following notification of the reported incident and damage to the wheelchair, the dealer requested replacement base forks, bushings, and caster assemblies.These components were shipped by motion concepts on january 27, 2026.The wheelchair base assembly is manufactured by a third-party supplier.The third-party base manufacturer was notified of the reported issue on january 21, 2026.Motion concepts reviewed the available complaint information.The root cause of the reported event could not be determined based on the information provided.Additional details were requested from the dealer regarding terrain type, slope grade, and surface conditions at the time of the incident, as well as clarification on whether any external forces contributed to the reported veering event, including the reported presence of a dog alongside the user.Motion concepts conducted multiple follow-up attempts to obtain additional information, including four email requests and two telephone calls.No additional information or responses were received from the dealer.Due to the absence of further details, the investigation was concluded based on the information available.According to the dealer report, the user was ejected from the wheelchair following a collision.Motion concepts' owner's manual includes warnings and instructions regarding the required use of the postural belt to reduce the risk of falls and injury.Based on the information provided, the postural belt was not in use at the time of the incident.Motion concepts includes the following warning in its owner's manual regarding seatbelt use: 'warning! risk of serious injury or compromised user safety not wearing your postural belt could result in serious injury or compromised safety.· always wear your postural belt.Your postural belt helps reduce the possibility of a fall from the wheelchair.' the reported event occurred while the user was traveling downhill with a dog alongside, and this represents the first reported veering incident for this unit.Potential external contributing factors, including terrain, slope grade, surface conditions, or other external influences, cannot be ruled out.However, these factors cannot be confirmed due to the absence of additional information from the dealer.Based on the available information, no device malfunction has been confirmed.However, because the incident involved a motion concepts wheelchair and resulted in user injury, motion concepts is submitting this report in accordance with mdr reporting requirements.If additional information is received that impacts the investigation findings or evaluation results, a follow-up report will be submitted to fda.

Brand Name
POWERED WHEELCHAIR SYSTEM
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
MOTION CONCEPTS LP
505 cityview blvd
unit 1
vaughan, ontario L4H 0 L8
CA  L4H 0L8
Manufacturer (Section G)
MOTION CONCEPTS LP
505 cityview blvd
unit 1
vaughan, ontario L4H 0 L8
CA   L4H 0L8
Manufacturer Contact
dona bhamra
505 cityview blvd
unit 1
vaughan, ontario L4H 0-L8
CA   L4H 0L8
MDR Report Key24323017
Report Number9615350-2026-00001
Device Sequence Number10049768
Product Code ITI
UDI-Device Identifier00754014710393
UDI-Public00754014710393
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150574
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number50T-RESR-MAXX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexFemale
Patient Weight95 KG